Cutaneous reactions to pediatric cancer treatment: Part I. Conventional chemotherapy

Dana Sous, Amy E. Armstrong, Jennifer T. Huang, Sonal Shah, Valerie M. Carlberg, Carrie C. Coughlin

Research output: Contribution to journalReview articlepeer-review

2 Scopus citations

Abstract

Chemotherapies often cause side effects of the skin, nails, and mucosal surfaces. These mucocutaneous toxicities contribute to morbidity and affect quality of life. Identification and management of these drug-induced eruptions is vital to allow for continuation of essential therapies. This review demonstrates the wide range of chemotherapy-induced cutaneous toxicities in children and includes clues for diagnosis as well as tips for counseling and management.

Original languageEnglish
Pages (from-to)8-17
Number of pages10
JournalPediatric Dermatology
Volume38
Issue number1
DOIs
StatePublished - Jan 1 2021
Externally publishedYes

Keywords

  • cancer
  • chemotherapy
  • cutaneous reaction
  • pediatric
  • skin

Fingerprint

Dive into the research topics of 'Cutaneous reactions to pediatric cancer treatment: Part I. Conventional chemotherapy'. Together they form a unique fingerprint.

Cite this